# SDR SWIA202055780

- Difficulty date: November 17, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Condition: Unsecure
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH UPPER TRANSLATING COWL FWD LATCH INNER Z CHANNEL SUPPORT NOT SECURED TO INNER SKIN (MARKED)   (C-CHECK) RO 2/1/2021   PERFORMED REPAIR AT RH UPPER TRANSLATING COWL FWD LATCH IAW REO 690-54-21-368 REV. -A DATED 01/08/2021 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
